A Proof Via the Seiberg-Witten Moduli Space of Donaldson’s Theorem on Smooth 4-Manifolds with Definite Intersection Forms
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 11, 6 p.
@article{RCP25_1995__47__269_0,
     author = {Katz, Mikhail},
     title = {A {Proof} {Via} the {Seiberg-Witten} {Moduli} {Space} of {Donaldson{\textquoteright}s} {Theorem} on {Smooth} $4${-Manifolds} with {Definite} {Intersection} {Forms}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:11},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {47},
     year = {1995},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1995__47__269_0/}
}
TY  - JOUR
AU  - Katz, Mikhail
TI  - A Proof Via the Seiberg-Witten Moduli Space of Donaldson’s Theorem on Smooth $4$-Manifolds with Definite Intersection Forms
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:11
PY  - 1995
DA  - 1995///
VL  - 47
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1995__47__269_0/
LA  - en
ID  - RCP25_1995__47__269_0
ER  - 
%0 Journal Article
%A Katz, Mikhail
%T A Proof Via the Seiberg-Witten Moduli Space of Donaldson’s Theorem on Smooth $4$-Manifolds with Definite Intersection Forms
%J Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
%Z talk:11
%D 1995
%V 47
%I Institut de Recherche Mathématique Avancée - Université Louis Pasteur
%G en
%F RCP25_1995__47__269_0
Katz, Mikhail. A Proof Via the Seiberg-Witten Moduli Space of Donaldson’s Theorem on Smooth $4$-Manifolds with Definite Intersection Forms. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 11, 6 p. http://www.numdam.org/item/RCP25_1995__47__269_0/

[1] N. Elkies, A characterization of the 𝐙 n lattice, Math. Research Letters 2 (1995). | MR | Zbl

[2] J.-P. Serre, A Course in Arithmetic. | Zbl

[3] E. Witten, Monopoles and four-manifolds, Math. Research Letters 1 (1994) 769-796. | MR | Zbl

[4] J. Milnor and J. Stasheff, Characteristic classes. Princeton University Press, 1974. | MR | Zbl

[5] D. Kotschick, Non-trivial harmonic spinors on generic algebraic surfaces, Proc. of the AMS. | Zbl

[6] P. Kronheimer and T. Mrowka, The genus of embedded surfaces in the projective plane, Math. Research Letters 1 (1994) 797-808. | MR | Zbl

[7] B. Booss-Bavnbek and K. Wojciechowski, Elliptic boundary problems for Dirac operators. Birkhauser, 1993. | MR | Zbl

[8] K. Wojciechowski and S. Klimek, Unique continuation property and surjectivity of elliptic operators of order 1, preprint.

[9] S. Donaldson, The orientation of Yang-Mills moduli spaces and 4-manifold topology, J. Differential Geometry 26 (1987) 397-428. | MR | Zbl